| Model Number |
SHAVER HP, SYNERGY, HANDCONTROL |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/30/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On 31-dec-2025, it was reported by a facility representative via (b)(4) that an ar-8332h shaver handpiece had an electrical issue.This was discovered during the case with no patient harm.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.(no problem found) the evaluation did not identify any issues relevant to the reported event.